# SDR YENA2022070500641

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 67,084 hours, 23,938 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#879, LAS-LAX. ' DIRTY SOCK SMELL AT 1000FT; COMPLIED WITH INFO NOTICE 2017-T015 I, SECTION A, ISOLATED FAULT TO TYPE 10 PER TSM 05-50-00-810-085. VERIFIED TEMPORARY/TRANSIENT ODOR. A/C OK FOR SERVICE.'
